# SDR CALA2025092209103

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501233
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFT "Z" CHANNEL IS CORRODED AT B/S 500D-500L.  REMOVED AND REPLACED LEFT Z-CHANNEL SECTION AND SPLICE FROM STA 500D TO 500L PER SRM 51-40-02-0G-0 AND DWG#143A7500.
